It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there,
I have always been allergic to my cats but within the last year I have become allergic to something outdoors. My symptoms are the worst in August and September. I started w/ an inner ear disorder that made me dizzy last September and my doctors told me that it was allergy related. I was told to take Claritin D to clear up the fluid and congestion in my ears. Well, I couldn't tolerate the decongestant, as it made me jittery and somewhat nauseous, and kept me awake at night. SO I continued to take the plain Claritin w/o the decongestant. Over the last few months I have been having this weird sensation on and off: it starts with a feeling like I can feel my heart beating much more than usual and it becomes a feeling like my whole body is pulsing. It makes my insides feel like they are all oozing together. It also makes me feel like I can't catch my breath and if it's happening when I'm trying to fall asleep I always end up awaking startled because I feel like I can't take a breath. WELL last night I woke up feeling very stuffed up so I got out of bed to take a Claritin (my first in about 48 hours) and about a half an hour later this weird sensation began!! So I don't know whether I can attribute it to a reaction from the Claritin or if it's something related to my other problems (digestive, inner ear, anxiety, etc.). But I really don't feel it was my anxiety because I was feeling fine mentally and just wanted to sleep. Has anyone ever had any reaction like this to Clairitin or any other antihistamines? It seems like I am developing reaction to every pill I take...I used to be able to take decongestants no problem. Anybody have any experience w/ this? Thanks so much!





All times are GMT -7. The time now is 01:56 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!